107 247

Cited 14 times in

Docetaxel-Induced Onycholysis: The Role of Subungual Hemorrhage and Suppuration

DC FieldValueLanguage
dc.contributor.author노미령-
dc.contributor.author유욱-
dc.contributor.author조재용-
dc.date.accessioned2014-12-21T17:24:14Z-
dc.date.available2014-12-21T17:24:14Z-
dc.date.issued2007-
dc.identifier.issn0513-5796-
dc.identifier.urihttps://ir.ymlib.yonsei.ac.kr/handle/22282913/97525-
dc.description.abstractNail changes are common side effects of taxane chemotherapeutic agents. Docetaxel (Taxotere®) is known to cause a great incidence of nail change. Various types of nail changes have previously been reported as a result of treatment with taxanes. We describe 2 cases of severe nail changes induced by docetaxel. The patients had previously been diagnosed with breast cancer and advanced gastric cancer, respectively. During the course of treatment with docetaxel, nail changes became apparent in both patients. Initially, they complained of nail bed purpura. Subungual hematomas with hemopurulent discharge were later observed in several fingers. Drainage of the hemopurulent material occurred spontaneously in our cases, leading to onycholysis. Following drainage, the pain in the nail with subungual hemoprulent material was relieved immediately and spontaneous healing of the patients' nails was noticed after few months. Subungual hemorrhage and suppuration therefore are considered causes of onycholysis and the pain in these patients. Although systemic or topical antibiotics were not used to treat these patients, antibiotics may be also worthwhile to hasten the drainage of the subungual hematomas and suppuration in patients for quick relief of pain.-
dc.description.statementOfResponsibilityopen-
dc.format.extent124~126-
dc.relation.isPartOfYONSEI MEDICAL JOURNAL-
dc.rightsCC BY-NC-ND 2.0 KR-
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/2.0/kr/-
dc.titleDocetaxel-Induced Onycholysis: The Role of Subungual Hemorrhage and Suppuration-
dc.typeArticle-
dc.contributor.collegeCollege of Medicine (의과대학)-
dc.contributor.departmentDept. of Dermatology (피부과학)-
dc.contributor.googleauthorMi Ryung Roh-
dc.contributor.googleauthorJae Yong Cho-
dc.contributor.googleauthorWook Lew-
dc.identifier.doi10.3349/ymj.2007.48.1.124-
dc.admin.authorfalse-
dc.admin.mappingfalse-
dc.contributor.localIdA01278-
dc.contributor.localIdA02487-
dc.contributor.localIdA03899-
dc.relation.journalcodeJ02813-
dc.identifier.eissn1976-2437-
dc.contributor.alternativeNameRoh, Mi Ryung-
dc.contributor.alternativeNameLew, Wook-
dc.contributor.alternativeNameCho, Jae Yong-
dc.contributor.affiliatedAuthorRoh, Mi Ryung-
dc.contributor.affiliatedAuthorLew, Wook-
dc.contributor.affiliatedAuthorCho, Jae Yong-
dc.rights.accessRightsfree-
dc.citation.volume48-
dc.citation.number1-
dc.citation.startPage124-
dc.citation.endPage126-
dc.identifier.bibliographicCitationYONSEI MEDICAL JOURNAL, Vol.48(1) : 124-126, 2007-
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Dermatology (피부과학교실) > 1. Journal Papers
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.